# SDR CA190426023

- Difficulty date: April 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16400105
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED GEAR DISAGREE MESSAGE WHEN RETRACTING GEAR. FOLLOWED QRH AND GEAR RETRACTED. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.   MAINTENANCE REPLACED NLG DRAG BRACE ASSEMBLY, (TC# 20190426023)
